MAUDE Adverse Event Report: MAKO SURGICAL CORP. MCK TIBIAL INLAY POLY-SZ 2-9.5MM; KNEE JOINT PATELLOFEMOROTIBIAL POLYMER/METAL/POLYMER SEMI-CONSTRAINED CEMENTED P

MAKO SURGICAL CORP. MCK TIBIAL INLAY POLY-SZ 2-9.5MM; KNEE JOINT PATELLOFEMOROTIBIAL POLYMER/METAL/POLYMER SEMI-CONSTRAINED CEMENTED P
Catalog Number 180722-4
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 10/24/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If additional information is received, it will be provided in a supplemental report upon completion of the investigation.Not returned to the manufacturer.
 
Event or Problem Description
It was reported that the trial was noticed worn in spd.

Brand Name
MCK TIBIAL INLAY POLY-SZ 2-9.5MM
Common Device Name
KNEE JOINT PATELLOFEMOROTIBIAL POLYMER/METAL/POLYMER SEMI-CONSTRAINED CEMENTED P
Manufacturer (Section D)
MAKO SURGICAL CORP.
2555 davie road
fort lauderdale FL 33317
MDR Report Key8091252
Report Number3005985723-2018-00685
Device Sequence Number16495457
Product Code NPJ
UDI-Device Identifier00848486001544
UDI-Public00848486001544
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K090763
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number180722-4
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2018
Initial Report FDA Received Date11/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;